Psycho-Babble Neurotransmitters | advanced medication issues | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: nortriptyline low dose and tachychardia

Posted by maggiemae on November 11, 2010, at 16:12:21

In reply to Re: nortriptyline low dose and tachychardia, posted by Conundrum on November 9, 2010, at 21:52:13

well, that is just crazy and fascinating - an antidepressant would cause loss of joy? what the hell?

i am pretty convinced this is not the drug for me. i was given it for the fm pain and migraine prevention after trials of lyrica and cymbalta didn't work out. i was previously on effexor xr, and it could be i have to go back to that. but i never liked the way i felt on it. prior to that, zoloft, but again, never liked what it did for me.

i have had a rough day today with the empty feeling, but i still have my hope, so that is a good thing. i have faith that this new doctor really knows his stuff and will get me back on the mend so i can get on with my life. patience, i suppose, is going to be what i need to pray for, as i know any med he gives me will take time to have any benefit....

> Maybe nortriptyline is not the drug for you. You know I just read an interesting article about high norepinpehrine possibly being linked to a loss of joy. It also talks about beta and adrenergic receptors. Here is the link.
> Go to the section titled "norepinephrine studies," The 2nd paragraph in this section talks about anhedonia(loss of pleasure) and how high norepinphrine can cause it.
> Good luck at the appointment!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Neurotransmitters | Framed

poster:maggiemae thread:967489